# SDR DALA2018122107325

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR ANTI-FLOAT TAB HAS 8 DENTS ON UPPER SURFACE (MARKED). REPLACED LT ANTI-FLOAT TAB PER AMDS W/C 2730-4382-LH TAB, ELEVATOR; OFF 88-5525-9-0003 53342. (LP0871953)
